# SDR SWAA2021101829155

- Difficulty date: October 12, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N750SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29802
- Aircraft time: 76,198 hours, 44,856 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Loose
- Location: R2 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORT AFT SERVICE DOOR GIRT BAR AT THE BOTTOM LOOSE ; / [01] SECURED AFT SERVICE DOOR GIRT BAR REF AMM 25-66-01
